have been on Lupron shots for 12 years or so. I only take it when my psa levels are 5 .or higher... the doctor wants me to take them every four months.Am I right to do so?
4 months are listed as according to the medical literature but please discuss this with your doctor just to be on the safe side Marvell is on target and is correct from what I read but I am sure that she would also tell you if you have further concerns do not hesitate to talk to your doctor we want you to be safe, best wishes
I have been on Lupron shots for 4 years and get one every 4 months per/Dr. orders, even if my PSA has dropped to 2. I once went 8 months w/out a shot and my PSA jumped to 10.5. From what I've read and what my Onc. tells me, it is best to follow the 4 month dosage schedule as this keeps a more consistently even anti-androgen serum level. I was 52 when diag. and presented a PSA of 511 with a Gleason score of 9. They advised against removing my prostate and I still have it. What is your current situation please? Quincy17
I would say yes John.
I had radical surgery last year and for the first two years my doctor has me on shots every month , I realize that this may be overkill but my PSA levels since surgery have been less than 0.02
I hope that after two years are up , I can begin a 4 month window
Personally NO. You evidently are going ok on your present attitude. I have a needle when I need it (intermittent like you) and my gaps are 8 - 10 months. If it is working why take it more often. You get a bit of a rest from the side-effects and that's quality of life. In the reports coming out about this they all seem to confirm it is not risky and you get the same results + quality of life is improved with the gaps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2013 • 2 answers
Posted 6 Feb 2014 • 1 answer
Lupron Depot - My husband takes lupron shot for his prostate cancer,this is his 7 one ,so what would
Posted 11 Dec 2015 • 0 answers
Posted 3 Feb 2016 • 0 answers
Posted 30 Oct 2017 • 1 answer